# SDR AALA20010203

- Difficulty date: January 21, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N498AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49736
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 2 INCH BY 32 INCHES OF CORROSION ON FLOORBOARD SUPPORT AT STATION 200, RBL 10-42.  REMOVED AND REPLACED FLOORBOARD SUPPORT PER MM 51-00-00-8.  (M)
